# SDR ASAA2019050829274

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 11,917 hours, 3,845 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT AT FL360 WITH FUEL MODE NORMAL AND 0 FUEL IN CENTER TANK-GOT ECAM 'FUEL CENTER RIGHT TRANSFER FAULT + AMBER XX ON CENTER RIGHT PUMP-FUEL PAGE. GROUNDED - YES. PERFORMED RESET OF FLSCU, NO FAULTS NOTED, REF AMM 28-46-00. ECAM FUEL PAGE SHOWING PROPER INFORMATION.
